Geometric constructions on cycles in \(\mathbb{R}^n\). (English) Zbl 1343.51014

In this paper, the authors study geometric objects in \(\mathbb R^{n}\) which correspond to the intersection of a quadric surface \(\Omega\) with projective subspaces of \(P^{n+2}\).


51M15 Geometric constructions in real or complex geometry
15A63 Quadratic and bilinear forms, inner products
51M04 Elementary problems in Euclidean geometries
Full Text: DOI arXiv Euclid


[1] H. Behnke, Geometry, Fundamentals of mathematics , Volume 2, MIT Press, 1974.
[2] T.E. Cecil, Lie sphere geometry with applications to minimal submanifolds , Springer, Berlin, 1992. · Zbl 0752.53003
[3] F. Ericson, The law of sines for tetrahedra and \(n\)-simplices , Geom. Ded. 7 (1978), 1-80. · Zbl 0375.50008
[4] J.P. Fillmore and A. Springer, Planar sections of the quadric of Lie cycles and their Euclidean interpretations , Geom. Ded. 55 (1995), 175-193. · Zbl 0840.51012
[5] P. Gritzmann and V. Klee, On complexity of some basic problems in computational convexity II, in Polytopes, abstract, convex and computational , Kluwer, Dordrecht, 1994. · Zbl 0819.52008
[6] B. Jurčič Zlobec and N. Mramor Kosta, Configurations of cycles and the Apollonius problem , Rocky Mountain J. Math. 31 (2001), 725-744. · Zbl 0988.51002
[7] —-, Geometric constructions on cycles , Rocky Mountain J. Math. 34 (2004), 1565-1585. · Zbl 1069.51001
[8] D. Kim, D.S. Kim and K. Sugihara, Apollonius tenth problem via radius adjustment and Moöbius transformation , Computer-Aided Design 38 (2006), 14-21. · Zbl 1206.68320
[9] R.D. Knight, The Apollonius contact problem and Lie contact geometry, J. Geom. 83 (2005), 137-152. · Zbl 1093.51006
[10] S. Lie, Über Komplexe, inbesondere Linien- und Kugelkomplexe, mit Anwendung auf Theorie der partielle Differentialgleichungen , Math. Ann. 5 (1872), 145-208, 209-256 (Ges. Abh. 2 , 1-121).
[11] D. Pedoe, Geometry , Dover Publications, New York, 1988.
[12] J.F. Rigby, The geometry of cycles, and generalized Laguerre inversion , in The geometric vein, The coxeter Festschrift , C. Davis, B. Grünbaum and F.A. Sherk, eds., Springer, New York, 1981. · Zbl 0499.51003
[13] I.M. Yaglom, On the circular transformations of Möbius, Laguerre, and Lie , in The geometric vein, The coxeter Festschrift , C. Davis, B. Grünbaum and F.A. Sherk, eds., Springer, New York, 1981.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.